Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Isolating Segments for Carathéodory Systems and Existence of Periodic Solutions

Maciej J. Capiński and Klaudiusz Wójcik
Proceedings of the American Mathematical Society
Vol. 131, No. 8 (Aug., 2003), pp. 2443-2451
Stable URL: http://www.jstor.org/stable/1194272
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Isolating Segments for Carathéodory Systems and Existence of Periodic Solutions
Preview not available

Abstract

The method of isolating segments is introduced in the context of Carathéodory systems. We define isolating segments and extend the results of Srzednicki (1994) to Carathéodory systems.

Page Thumbnails

  • Thumbnail: Page 
2443
    2443
  • Thumbnail: Page 
2444
    2444
  • Thumbnail: Page 
2445
    2445
  • Thumbnail: Page 
2446
    2446
  • Thumbnail: Page 
2447
    2447
  • Thumbnail: Page 
2448
    2448
  • Thumbnail: Page 
2449
    2449
  • Thumbnail: Page 
2450
    2450
  • Thumbnail: Page 
2451
    2451